О разбиениях двумерной сферы
Matematiceskij sbornik (1945)
- Volume: 58, Issue: 2, page 125-128
- ISSN: 0368-8666
Access Full Article
topHow to cite
topШклярский, Д.. "О разбиениях двумерной сферы." Matematiceskij sbornik 58.2 (1945): 125-128. <http://eudml.org/doc/65281>.
@article{Шклярский1945,
author = {Шклярский, Д.},
journal = {Matematiceskij sbornik},
keywords = {topology},
language = {rus},
number = {2},
pages = {125-128},
publisher = {Tipogr. Lissnera i Sobko},
title = {О разбиениях двумерной сферы},
url = {http://eudml.org/doc/65281},
volume = {58},
year = {1945},
}
TY - JOUR
AU - Шклярский, Д.
TI - О разбиениях двумерной сферы
JO - Matematiceskij sbornik
PY - 1945
PB - Tipogr. Lissnera i Sobko
VL - 58
IS - 2
SP - 125
EP - 128
LA - rus
KW - topology
UR - http://eudml.org/doc/65281
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.